# SDR 2009FA0000091

- Difficulty date: December 15, 2008
- Submitted: February 18, 2009
- Operation: General aviation
- Aircraft: N518RL
- Make and model: Cessna STC206C
- Aircraft serial: 45183
- Engine: Allsn 250C30
- System (JASC): 7323 · Turbine Governor
- Part: Bearing
- Part number: 2544198
- Condition: Failed
- Location: Pt Governor
- Part time: 2,763 hours
- Component: Pt Governor, Honeywell
- Component part number: 23076063
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPOOL BEARING ASSY (PN 2544198) FAILED INTERNALLY.  BEARING ASSY NO LONGER ROTATES.  DRIVE SHAFT SHEARED AND GUIDE POST HAS BROKEN OFF.  FLYWEIGHTS AND GOVERNOR LEVER WERE ALSO DAMAGED.  (K)
